# SDR RAIA201507060001

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 29,727 hours, 24,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT NR 5 INOPERATIVE.  MAINTENANCE REPLACED LIGHT, OPS CHECKED GOOD.
